Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41789

Day 21 - Questions....

KC31

237 views

As I read others blogs...I keep seeing "IB", can someone tell me what it means? (yes I might be giving away my age... :) ) Just wondering.....Thanks!



2 Comments


Recommended Comments

Hi KC31, Ive been reading a lot of these blogs too and I think IB means Initial Breakout - which my derm did warn me about. I've been on Accutane for about one month and so far I haven't had the IB but I'm having so many of the same symptoms as you. My lower back and joint pain is crazy! Standing up, bending over, sitting down... everything just takes so much effort. I just keep having to tell myself that hopefully it will all be worth it!! We'll get there :boohoo::D

Share this comment


Link to comment

Thank you so much for your response. I thought that's what it meant. It keeps me motivated to read all the blogs that are out there:-) it's like we have our own Sopport group lol. And yes the side effects are really kicking my butt. I'm hoping it will get better. Your so lucky you haven't had a breakout. It's been really horrible for me. Well thanks again!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×